# SDR DALA2023032402272

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N936DU
- Make and model: Boeing 737-9
- Aircraft serial: 38304
- Aircraft time: 20,360 hours, 11,996 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2684871) DURING INSPECTION FOUND AFT CARGO FLOOR STRUCTURE RH TRANSITION PNL HAS CORROSION AT FASTENER HOLE BETWEEN STA 767- STA 787. REPAIRED TRANSITION PANEL IAW ERA 606727-14 REV ORIGINAL.
